started taking zoloft 3 months ago switching from cymbalta - about 5 years ago had a significant allergic rx to prozac within first 3 days of starting if. it looks like a rash from a med allergy but can a reaction (rx) start this far out?
Hello leebeached. And yes it can. It happened to me just this past month, meaning April. Heres my little tale... up to last december I had been on cymbalta for over a year. I dropped it because it was leaving me almost always feeling tired. I restarted it in april,because my anxiety levels were becoming high. and so on the 5th/or 6th,(April) back on 60mg. Then around the 21st of april. I thought I was going to die. My throat swelled up and I felt as if my throat was going to close up on me. My forehead broke out, in a rash, and that occured because of my itching away at it. I stopped it cold turkey. So, as you can see, after at least a year, being away from it for four months or so, beginning anew, and wham! I set up an appointment with my dr. and even he was kind of dumbfounded, but he saw my forehead etc. And its very odd, because over the years, I respond very well to my medications, side-effects, seldom anything serious, to write home about. Well, best of wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2010 • 3 answers
Posted 11 Jan 2013 • 1 answer
Posted 20 May 2013 • 1 answer
Posted 21 Oct 2014 • 6 answers
Posted 14 days ago • 1 answer